RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 58, Number 1, Pages 26–37 (Mi tmf4196)  

This article is cited in 4 scientific papers (total in 4 papers)

Solutions of the classical Yang–Baxter equation for simple superalgebras

D. A. Leites, V. V. Serganova


Abstract: All nondegenerate solutions of the classical Yang–Baxter equation are found for simple finite-dimensional Lie superalgebras in terms of elliptic and trigonometric functions and constants.

Full text: PDF file (1043 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 58:1, 16–24

Bibliographic databases:

Received: 18.08.1982

Citation: D. A. Leites, V. V. Serganova, “Solutions of the classical Yang–Baxter equation for simple superalgebras”, TMF, 58:1 (1984), 26–37; Theoret. and Math. Phys., 58:1 (1984), 16–24

Citation in format AMSBIB
\Bibitem{LeiSer84}
\by D.~A.~Leites, V.~V.~Serganova
\paper Solutions of the classical Yang--Baxter equation for simple superalgebras
\jour TMF
\yr 1984
\vol 58
\issue 1
\pages 26--37
\mathnet{http://mi.mathnet.ru/tmf4196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740213}
\zmath{https://zbmath.org/?q=an:0537.22014}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 58
\issue 1
\pages 16--24
\crossref{https://doi.org/10.1007/BF01031030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TA24500002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4196
  • http://mi.mathnet.ru/eng/tmf/v58/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bazhanov, A. G. Shadrikov, “Trigonometric solutions of triangle equations. Simple Lie superalgebras”, Theoret. and Math. Phys., 73:3 (1987), 1302–1312  mathnet  crossref  mathscinet  zmath
    2. Grozman, P, “The Shapovalov determinant for the Poisson superalgebras”, Journal of Nonlinear Mathematical Physics, 8:2 (2001), 220  crossref  isi
    3. Ch. Sachse, “Sylvester–'t Hooft generators and relations between them for $\mathfrak{sl}(n)$ and $\mathfrak{gl}(n|n)$”, Theoret. and Math. Phys., 149:1 (2006), 1299–1311  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Vladimir Stukopin, “Yangian of the Strange Lie Superalgebra of $Q_{n-1}$ Type, Drinfel'd Approach”, SIGMA, 3 (2007), 069, 12 pp.  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:277
    Full text:103
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019